# SDR AALA202204255531

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 71,227 hours, 32,468 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR LEFT EMERGENCY EXIT  SPURIOUS ECAM MESSAGE. ADJUSTED LEFT HAND EMERGENCY EXIT HATCH PROXIMITY SWITCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-71-13.
